Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 102, Number 4
HTML articles powered by AMS MathViewer

A short proof of Macdonald’s conjecture for the root systems of type $A$
John R. Stembridge PDF
Proc. Amer. Math. Soc. 102 (1988), 777-786
Congruences associated with DOL-schemes
Mario Petrich and Gabriel Thierrin PDF
Proc. Amer. Math. Soc. 102 (1988), 787-793
A conjecture of S. Chowla via the generalized Riemann hypothesis
R. A. Mollin and H. C. Williams PDF
Proc. Amer. Math. Soc. 102 (1988), 794-796
Smoothing curves by reflexive sheaves
Giorgio Bolondi PDF
Proc. Amer. Math. Soc. 102 (1988), 797-803
Polynomial-rational bijections of $\textbf {R}^ n$
Krzysztof Kurdyka and Kamil Rusek PDF
Proc. Amer. Math. Soc. 102 (1988), 804-808
A note on the cup product for pro-$p$ groups
Tilmann Würfel PDF
Proc. Amer. Math. Soc. 102 (1988), 809-813
On exponents of homology and cohomology of finite groups
Jon F. Carlson PDF
Proc. Amer. Math. Soc. 102 (1988), 814-816
Filtrations and Noetherian symbolic blow-up rings
Peter Schenzel PDF
Proc. Amer. Math. Soc. 102 (1988), 817-822
On the Jacobson radical of some endomorphism rings
Manfred Dugas PDF
Proc. Amer. Math. Soc. 102 (1988), 823-826
A new proof of McKenna’s theorem
Guang Xin Zeng PDF
Proc. Amer. Math. Soc. 102 (1988), 827-830
Decomposition of normal currents
Maciej Zworski PDF
Proc. Amer. Math. Soc. 102 (1988), 831-839
$L_ p$-continuity of positive semigroups on finite von Neumann algebras
Seiji Watanabe PDF
Proc. Amer. Math. Soc. 102 (1988), 840-842
Some properties of measures of noncompactness in paranormed spaces
Olga Hadžić PDF
Proc. Amer. Math. Soc. 102 (1988), 843-849
A decomposition of bounded scalarly measurable functions taking their ranges in dual Banach spaces
Elizabeth M. Bator PDF
Proc. Amer. Math. Soc. 102 (1988), 850-854
On almost periodic solutions of the competing species problems
Shair Ahmad PDF
Proc. Amer. Math. Soc. 102 (1988), 855-861
On the modulus of weakly compact operators and strongly additive vector measures
Klaus D. Schmidt PDF
Proc. Amer. Math. Soc. 102 (1988), 862-866
Complex convexity and finitely additive vector measures
Gorazd Lešnjak PDF
Proc. Amer. Math. Soc. 102 (1988), 867-873
Schrödinger equations: pointwise convergence to the initial data
Luis Vega PDF
Proc. Amer. Math. Soc. 102 (1988), 874-878
Weighted capacity and the Choquet integral
David R. Adams PDF
Proc. Amer. Math. Soc. 102 (1988), 879-887
A remark on the global embedding problem for three-dimensional CR manifolds
David E. Barrett PDF
Proc. Amer. Math. Soc. 102 (1988), 888-892
Operator theoretic characterizations of $[IN]$-groups and inner amenability
Anthony To Ming Lau and Alan L. T. Paterson PDF
Proc. Amer. Math. Soc. 102 (1988), 893-897
A fixed point theorem revisited
Alberta Bollenbacher and T. L. Hicks PDF
Proc. Amer. Math. Soc. 102 (1988), 898-900
Measures invariant under local homeomorphisms
David Ross PDF
Proc. Amer. Math. Soc. 102 (1988), 901-905
Short proofs of three theorems on harmonic functions
H. P. Boas and R. P. Boas PDF
Proc. Amer. Math. Soc. 102 (1988), 906-908
Characterization of Schwartz spaces by their holomorphic duals
Sten Bjon and Mikael Lindström PDF
Proc. Amer. Math. Soc. 102 (1988), 909-913
Hyponormal powers of composition operators
Phillip Dibrell and James T. Campbell PDF
Proc. Amer. Math. Soc. 102 (1988), 914-918
Convolution operators on groups and multiplier theorems for Hermite and Laguerre expansions
Jolanta Długosz PDF
Proc. Amer. Math. Soc. 102 (1988), 919-924
An unusual monotonicity theorem with applications
J. Malý, D. Preiss and L. Zajíček PDF
Proc. Amer. Math. Soc. 102 (1988), 925-932
On uniformly amenable groups
Janusz Wysoczański PDF
Proc. Amer. Math. Soc. 102 (1988), 933-938
Spectral manifolds of bounded $S$-decomposable operators
Kôtarô Tanahashi PDF
Proc. Amer. Math. Soc. 102 (1988), 939-944
Notes on interpolation by the real method between $C(T,A_ 0)$ and $C(T,A_ 1)$
Mieczysław Mastyło PDF
Proc. Amer. Math. Soc. 102 (1988), 945-948
The Bloch space and BMO analytic functions in the tube over the spherical cone
David Békollé PDF
Proc. Amer. Math. Soc. 102 (1988), 949-956
Pure state extensions of the trace on the Choi algebra
Aldo Lazar, Sze-Kai Tsui and Stephen Wright PDF
Proc. Amer. Math. Soc. 102 (1988), 957-964
A refinement of Šarkovskiĭ’s theorem
Nam P. Bhatia and Walter O. Egerland PDF
Proc. Amer. Math. Soc. 102 (1988), 965-972
A short proof of the equivalence of KMP and RNP in Banach lattices and preduals of von Neumann algebras
V. Caselles PDF
Proc. Amer. Math. Soc. 102 (1988), 973-974
A uniqueness result for viscosity solutions of second order fully nonlinear partial differential equations
R. Jensen, P.-L. Lions and P. E. Souganidis PDF
Proc. Amer. Math. Soc. 102 (1988), 975-978
Analytic families of operators on some quasi-Banach spaces
Michael Cwikel and Yoram Sagher PDF
Proc. Amer. Math. Soc. 102 (1988), 979-984
Fourier-Laplace transforms and the Bergman spaces
Saburou Saitoh PDF
Proc. Amer. Math. Soc. 102 (1988), 985-992
Large roots yield large coefficients. An addendum to: “The roots of a polynomial vary continuously as a function of the coefficients” [Proc. Amer. Math. Soc. 100 (1987), no. 2, 390–392; MR0884486 (88h:30006)]
Gary Harris and Clyde Martin PDF
Proc. Amer. Math. Soc. 102 (1988), 993-994
$4$-planar geodesic Kaehler immersions into a complex projective space
Jin Suk Pak and Kunio Sakamoto PDF
Proc. Amer. Math. Soc. 102 (1988), 995-999
Some stationary subsets of $\mathcal {P}(\lambda )$
Hans-Dieter Donder, Peter Koepke and Jean-Pierre Levinski PDF
Proc. Amer. Math. Soc. 102 (1988), 1000-1004
On quasiminimal e-degrees and total e-degrees
Andrea Sorbi PDF
Proc. Amer. Math. Soc. 102 (1988), 1005-1008
Variations of cub filter on $\mathcal {P}_ \kappa \lambda$
Yo Matsubara PDF
Proc. Amer. Math. Soc. 102 (1988), 1009-1017
Positivity of stable densities
S. C. Port and R. A. Vitale PDF
Proc. Amer. Math. Soc. 102 (1988), 1018-1023
Stationary plans need not be uniformly adequate for leavable, Borel gambling problems
D. Blackwell and S. Ramakrishnan PDF
Proc. Amer. Math. Soc. 102 (1988), 1024-1027
A generalization of the Poincaré-Birkhoff theorem
H. E. Winkelnkemper PDF
Proc. Amer. Math. Soc. 102 (1988), 1028-1030
Bifurcation to badly ordered orbits in one-parameter families of circle maps, or angels fallen from the devil’s staircase
Kevin Hockett and Philip Holmes PDF
Proc. Amer. Math. Soc. 102 (1988), 1031-1051
Thurston norm and taut branched surfaces
B. D. Sterba-Boatwright PDF
Proc. Amer. Math. Soc. 102 (1988), 1052-1056
The pseudocompact extension $\alpha X$
C. E. Aull and J. O. Sawyer PDF
Proc. Amer. Math. Soc. 102 (1988), 1057-1064
A ribbon knot group which has no free base
Katsuyuki Yoshikawa PDF
Proc. Amer. Math. Soc. 102 (1988), 1065-1070
On the holomorphicity of harmonic maps from compact Kähler manifolds to hyperbolic Riemann surfaces
Kaoru Ono PDF
Proc. Amer. Math. Soc. 102 (1988), 1071-1076
The gap between $\textrm {cmp} X$ and $\textrm {def} X$ can be arbitrarily large
Takashi Kimura PDF
Proc. Amer. Math. Soc. 102 (1988), 1077-1080
A nonmovable space with movable components
J. Dydak, J. Segal and S. Spież PDF
Proc. Amer. Math. Soc. 102 (1988), 1081-1087
Quotients of tangential $k$-blocks
Geoffrey Whittle PDF
Proc. Amer. Math. Soc. 102 (1988), 1088-1098
An elementary section of a bundle
A. Rigas PDF
Proc. Amer. Math. Soc. 102 (1988), 1099-1100